Jens Persson

Jens Persson

  • Avdelning: Institutionen för matematik och ämnesdidaktik (MOD)
  • Telefon arbete: +46101428856
  • E-postadress: jens.persson@miun.se
  • Ort: Östersund
  • Anställd vid ämnet: Matematik

Publikationer

Artiklar i tidskrifter

Gulliksson, M. , Holmbom, A. , Persson, J. & Zhang, Y. (2016). A separating oscillation method of recovering the G-limit in standard and non-standard homogenization problems. Inverse Problems, vol. 32: 2  

Flodén, L. & Persson, J. (2016). Homogenization Of Nonlinear Dissipative Hyperbolic Problems Exhibiting Arbitrarily Many Spatial And Temporal Scales. Networks and Heterogeneous Media, vol. 11: 4, ss. 627-653.  

Flodén, L. , Holmbom, A. , Olsson Lindberg, M. & Persson, J. (2014). Homogenization of parabolic equations with an arbitrary number of scales in both space and time. Journal of Applied Mathematics, , ss. Art. no. 101685    

Holmbom, A. , Olsson Lindberg, M. , Persson, J. & Flodén, L. (2013). A note on parabolic homogenization with a mismatch between the spatial scales. Abstract and Applied Analysis, , ss. Art. no. 329704    

Flodén, L. , Holmbom, A. , Olsson Lindberg, M. & Persson, J. (2013). Two-scale convergence: Some remarks and extensions. Pure and Applied Mathematics Quarterly, vol. 9: 3, ss. 461-486.  

Persson, J. (2012). Homogenization of monotone parabolic problems with several temporal scales. Applications of Mathematics, vol. 57: 3, ss. 191-214.  

Flodén, L. , Holmbom, A. , Olsson, M. & Persson, J. (2011). Detection of scales of heterogeneity and parabolic homogenization applying very weak multiscale convergence. Annals of Functional Analysis, vol. 2: 1, ss. 84-99.

Flodén, L. , Holmbom, A. , Olsson, M. & Persson, J. (2010). Very weak multiscale convergence. Applied Mathematics Letters, vol. 23: 10, ss. 1170-1173.  

Doktorsavhandlingar

Persson, J. (2012). Selected Topics in Homogenization. Diss. Östersund : Mittuniversitetet, 2012 (Mid Sweden University doctoral thesis : 127)  

Konferensbidrag

Flodén, L. , Holmbom, A. , Jonasson, P. , Olsson Lindberg, M. , Lobkova, T. & Persson, J. (2017). Homogenization of a Hyperbolic-Parabolic Problem with Three Spatial Scales. I Progress in Industrial Mathematics at ECMI 2016. (Mathematics in Industry). S. 617--623.    

Flodén, L. , Holmbom, A. , Olsson, M. & Persson, J. (2009). A myriad shades of green. I Proceedings of Bridges 2009, Banff, Alberta, Canada.

Flodén, L. , Holmbom, A. , Olsson, M. & Persson, J. (2009). On the determination of effective properties of certain structures with non-periodic temporal oscillations. I MATHMOD 2009 - 6th Vienna International Conference on Mathematical Modelling. Wien : (Argesim Report). S. 2627--2630.

Persson, J. (2009). λ-scale convergence applied to the stationary heat conduction equation with non-periodic thermal conductivity matrix. I MATHMOD 2009 - 6th Vienna International Conference on Mathematical Modelling. Wien : (Argesim Report). S. 2720--2723.

Licentiatavhandlingar

Persson, J. (2010). Homogenization of Some Selected Elliptic and Parabolic Problems Employing Suitable Generalized Modes of Two-Scale Convergence. Lic.-avh. Östersund : Mittuniversitetet, 2010 (Mid Sweden University licentiate thesis : 45)